Mississippi, 2007Damaging Winds in Mississippi, June 19, 2007
June 19, 2007 · NWS MOB · 4 events in 3 counties and zones
Severe thunderstorms caused wind damage across southeast Mississippi.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $57,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms caused wind damage across southeast Mississippi.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 19, 1:45 PM CST, 55 minutes earlier.
Area forecast discussion, Jun 19, 1:45 PM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT TUE JUN 19 2007
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)...AN MCS CURRENTLY
OVER CENTRAL MISSISSIPPI CONTINUES TO DIVE SOUTH SOUTHEAST AND WILL
AFFECT OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA ZONES LATER
THIS AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
WITH THE MAIN THREAT BEING DAMAGING WINDS. THE UPPER LEVEL SHORTWAVE
CURRENTLY DEPICTED IN WATER VAPOR OVER THE LOWER TENNESSEE VALLEY
WILL CONTINUE EASTWARD TONIGHT. WEAK SURFACE LOW PRESSURE IS STILL
FORECAST TO DEVELOP OVER SOUTHEAST GEORGIA ON WEDNESDAY AND MOVE
EAST THROUGH THE WEEKEND. MEANWHILE...UPPER LEVEL RIDGING WILL BUILD
IN TO THE WEST. A RESULTING NORTHERLY FLOW WILL BRING DRIER
CONDITIONS FOR WEDNESDAY AFTERNOON AND THE REMAINDER OF THE SHORT
TERM. THIS WILL ALSO MEAN WARMER TEMPERATURES WITH HIGHS BACK INTO
THE LOW 90S. /04
THIS AFTERNOONS WET MICROBURST RISK: MODERATE.
.LONG TERM....(FRIDAY THROUGH TUESDAY)...A SIGNIFICANT UPPER LEVEL
RIDGE WILL BUILD INTO THE FORECAST AREA THROUGH THE WEEKEND. THIS
WILL SET UP A DRY AND HOT WEEKEND W/ TEMPS WARMING BACK INTO THE LOW
TO MID 90S. A SHORTWAVE IS FORECAST TO TOP THE UPPER LEVEL RIDGE ON
SUNDAY AND DROP SOUTHWARD INTO THE TENNESSEE VALLEY DURING THE
AFTERNOON HOURS. AS THIS FEATURE CONTINUES TO DROP SOUTHWARD ON
MONDAY...PW VALUES WILL CLIMB BACK TO AROUND 1.75 INCHES...SETTING
THE STAGE FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS ON MON AND
TUE. THE NORTHERLY UPPER FLOW PATTERN WILL HAVE TO BE WATCHED LATE
IN THE WEEKEND INTO THE FIRST PART OF NEXT WEEK FOR POSSIBLE MCS
DEVELOPMENT AS WELL. /13
&&
.MARINE...LITTLE CHANGE FROM YESTERDAYS MARINE DISCUSSION...SURFACE
RIDGE ACROSS THE MARINE AREA HAS DRIFTED SOUTH AS UPPER TROUGH
CROSSES JUST TO THE NORTH. A LOW PRESSURE CENTER FORECAST TO
DEVELOP OVER GEORGIA AS WEAK FRONT WITHIN THE TROUGH DISSIPATES. THE
SURFACE LOW DEVELOPING OVER THE SOUTHEAST UNITED STATES WILL PRODUCE
A WEST WIND TONIGHT AND A NORTHWEST TO NORTH WIND FOR THE COASTAL
WATERS TONIGHT INTO THURSDAY. WAVE HEIGHTS GENERALLY 2 TO 4 FEET
THROUGH THE PERIOD...EXCEPT BRIEFLY HIGHER NEAR SCATTERED
THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT. /11
&&
.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTHEAST
STATES OVERNIGHT AND USHER DRIER AIR INTO THE REGION THROUGH
THURSDAY. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL
LEVELS THROUGH WEDNESDAY BUT ARE FORECAST TO DROP BELOW CRITICAL
LEVELS ON THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 94 67 94 / 40 20 00 05
PENSACOLA 75 94 71 94 / 40 20 00 05
DESTIN 77 91 74 93 / 50 30 00 05
EVERGREEN 70 92 61 92 / 50 20 00 05
WAYNESBORO 68 92 60 94 / 40 05 05 05
CAMDEN 71 91 64 93 / 40 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
04/KC
11/DF
13/JC
Hazardous weather outlook, Jun 19, 12:05 PM CST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT TUE JUN 19 2007
ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-201100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
112 PM CDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
TWO AREA OF STRONG TO SEVERE THUNDERSTORMS ARE OR WILL IMPACT THE
AREA THIS AFTERNOON AND EARLY EVENING. STRONG THUNDERSTORMS MOVING
EAST ACROSS INTERSTATE 65 THIS AFTERNOON MAY PRODUCE ISOLATED STRONG
WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. SOME PONDING OF
WATER ON AREA ROADS POSSIBLE...GENERALLY NORTH OF THE FLORIDA
PANHANDLE THIS AFTERNOON.
A CLUSTER OF STRONG TO SEVERE STORMS WILL MOVE FROM THE NORTHWEST
INTO WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA AFTER 3 PM
AND SPREAD SOUTH AND SOUTHEAST ACROSS INLAND SOUTHEAST MISSISSIPPI
AND SOUTHWEST ALABAMA. ENOUGH INSTABILITY IS IN PLACE FOR SOME
STORMS TO BECOME SEVERE...WITH DAMAGING DOWNBURSTS...VERY HEAVY
RAINS AND SMALL HAIL IS ALSO A POSSIBILITY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AS THE UPPER SYSTEM MOVES EAST OF THE AREA...SCATTERED SHOWERS AND
THUNDERSTORMS ARE STILL POSSIBLE...MAINLY IN THE MORNING. LIMITED
INSTABILITY WILL HELP TO LIMIT THE CHANCES OF ANY OF THESE STORMS
FROM BECOMING SEVERE.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 19, 11:46 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1246 PM CDT TUE JUN 19 2007
ALZ060-191815-
COVINGTON-
INCLUDING THE CITIES OF...ANDALUSIA...
1246 PM CDT TUE JUN 19 2007
...A STRONG THUNDERSTORM IS BEING DETECTED OVER COVINGTON COUNTY...
AT 1241 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A
THUNDERSTORM 4 MILES WEST OF RED OAK...AND MOVING NORTHEAST AT 20
MPH.
THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LIBERTYVILLE...ANDALUSIA...GREEN BAY...BABBIE AND SANFORD THROUGH 115
PM CDT.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...CLOUD TO GROUND
LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL
TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 19, 12:05 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT TUE JUN 19 2007
ALZ052-053-055>062-191900-
UPPER BALDWIN-UPPER
MOBILE-ESCAMBIA-COVINGTON-WASHINGTON-CONECUH-MONROE-BUTLER-CLARKE-
CRENSHAW-
INCLUDING THE CITIES OF...ANDALUSIA...EVERGREEN AND LUVERNE...
105 PM CDT TUE JUN 19 2007
...STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA...
COVINGTON...WASHINGTON...CONECUH...MONROE...BUTLER...CLARKE...
CRENSHAW...BALDWIN AND MOBILE COUNTIES...
AT 1258 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 4 MILES EAST OF BRADLEYTON TO 3 MILES
SOUTHWEST OF VINEGAR BEND...AND MOVING SOUTHEAST AT 15 MPH.
INDIVIDUAL STORMS WITHIN THE LINE ARE MOVING EAST TO NORTHEAST 15 TO
20 MPH.
THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
OWASSA...RUTLEDGE...PIGEON CREEK...EVERGREEN...MCKENZIE...LUVERNE
AND URIAH THROUGH 200 PM CDT.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...CLOUD TO GROUND
LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL
TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 1:34 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE JUN 19 2007
ALZ051-MSZ067-075-192030-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
234 PM CDT TUE JUN 19 2007
...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW...
PERRY AND WAYNE COUNTIES...
AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY
ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY
MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH.
THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY
STARTING AROUND 300 PM CDT.
REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A
SEVERE THUNFERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN
INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE
REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 1:34 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT ...CORRECTED...
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT TUE JUN 19 2007
ALZ051-MSZ067-075-192030-
CHOCTAW-PERRY-WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
234 PM CDT TUE JUN 19 2007
...STRONG THUNDERSTORMS ARE BEING DETECTED NORTHWEST OF CHOCTAW...
PERRY AND WAYNE COUNTIES...
AT 228 PM CDT NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
THUNDERSTORMS FROM 40 MILES NORTHWEST OF YANTLEY IN CHOCTAW COUNTY
ALABAMA TO 70 MILES NORTHWEST OF RICHTON IN PERRY COUNTY
MISSISSIPPI...AND MOVING SOUTHEAST AT 35 MPH.
THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
NORTHWESTERN CHOCTAW COUNTY...WAYNE COUNTY AND NORTHERN PERRY COUNTY
STARTING AROUND 300 PM CDT.
REMEMBER THAT WAYNE AND PERRY COUNTIES MISSISSIPPI ARE UNDER A
SEVERE THUNDERSTORM WATCH UNTIL 5 PM AND THAT THUNDERSTORMS CAN
INTENSIFY TO SEVERE LIMITS IN A SHORT TIME. WARNINGS MAY BE
REQUIRED. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Special weather statement, Jun 19, 2:27 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT TUE JUN 19 2007
ALZ051-052-061-MSZ067-075-076-078-079-192130-
UPPER MOBILE-WASHINGTON-CHOCTAW-GEORGE-STONE-PERRY-GREENE-WAYNE-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA...
WAYNESBORO...WIGGINS AND CHATOM...
327 PM CDT TUE JUN 19 2007
...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON...
CHOCTAW...GEORGE...STONE...PERRY...GREENE...WAYNE AND MOBILE
COUNTIES...
AT 324 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 6 MILES WEST OF HINTON TO 52 MILES WEST OF
TALLAHALA...AND MOVING SOUTH AT 40 MPH.
THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
HIWANNEE...TALLAHALA...RHODES...WAYNESBORO...WOODWARDS...EVANSBORO
AND MELVIN THROUGH 430 PM CDT.
REMEMBER THAT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 500 PM
CDT TUESDAY EVENING FOR GREENE...PERRY...AND WAYNE COUNTIES IN
SOUTHEAST MISSISSIPPI...AND ANOTHER SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR STONE AND GEORGE COUNTY
IN SOUTHEAST MISSISSIPPI...AND MOBILE COUNTY IN SOUTHWEST ALABAMA.
THIS MEANS THUNDERSTORMS CAN INTENSIFY TO SEVERE LIMITS IN A SHORT
TIME. THE PRIMARY THREATS FROM THESE STORMS ARE HAIL...CLOUD TO
GROUND LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS COULD DOWN
SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO THREE INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Thunderstorm Wind, Perry
- When
- June 19, 2:40 PM CST to 2:42 PM CST
- Where
- Perry County, Beaumont
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 31.170, -88.930
High winds from a cluster of thunderstorms blew down several trees between Beaumont and Richton on Highway 15.
Thunderstorm Wind, Perry
- When
- June 19, 2:55 PM CST to 2:57 PM CST
- Where
- Perry County, New Augusta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 31.200, -89.030
High winds from a thunderstorm blew down several trees near New Augusta with one falling on a house.
Thunderstorm Wind, Greene
- When
- June 19, 3:10 PM CST to 3:12 PM CST
- Where
- Greene County, Leakesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 31.150, -88.570
High winds from a thunderstorm blew down several trees south of Leakesville.
Thunderstorm Wind, Stone
- When
- June 19, 3:30 PM CST to 3:40 PM CST
- Where
- Stone County, Wiggins to 10 mi S of Wiggins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 30.850, -89.130
A line of thudnerstorms moved southward across Stone County downing trees from Wiggins to the south part of the county along Highway 49.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 19 to 20, 20074 deaths · $30 million · 1.25 in hail · 30 events
- Hail and Damaging Winds in New York, June 19, 20071 death · 1 injured · $364,000 · 55 kt wind · 30 events
- Tornado and Hail in Pennsylvania, June 19, 20071 death · 1 injured · EF0 · 36 events
- Rip Current in Texas, June 19, 20071 death · 1 event
- Flash Flood and Hail in Texas, June 19 to 20, 2007$204,000 · 2 in hail · 62 events
- Flash Flooding and Hail in Oklahoma, June 19 to 20, 2007$219,000 · 4.25 in hail · 57 events
- Flash Flooding in Mississippi, June 19, 2007$950,000 · 5 events
- Damaging Winds in Texas, June 19 to 20, 2007$385,000 · 82 kt wind · 13 events
- Damaging Winds and Lightning Strike in Georgia, June 19, 20071 injured · $281,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Texas, June 19 to 20, 2007$225,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Ohio, June 19, 2007$82,000 · 50 kt wind · 16 events
- Tornado and Hail in Kansas, June 19, 2007EF0 · 59 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40963, 40962, 40958, 40969.